| Model Number |
7211010S |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/08/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was not turning on and it had a burning smell.There was no patient involved.
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and cosmetic scratches were observed on lid.Complaint of power failure and burnt odor was confirmed.Product failed functional testing with no power up.Cause of power up failure and burnt smell is a shorted and burnt capacitor located on the mother board.Pcb is 11 years old.Product passed functional testing with a known good mother board installed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.